Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Dear Doctor I have been suffering from bad shoulder (left)

User rating for this question
Very Good
Answered by

Orthopaedic Surgeon
Practicing since : 1994
Answered : 10109 Questions
Question
Dear Doctor
I have been suffering from bad shoulder (left) pains for past few months. I went to see a doctor who injected 40mg of depomedrol in my shoulder this afternoon. I am now suffering from very bad pain in my shoulder and can't lift my left arm. Is this normal or what should I do? I took a voltaren 75mg as pain killer.
Please reply.
Thanks
Posted Mon, 4 Dec 2017 in Bones, Muscles and Joints
 
 
Answered by Dr. Praveen Tayal 2 hours later
Brief Answer:
This is normal.

Detailed Answer:
Hello,
Thanks for posting your query.
After a steroid shot initially the pain increases. You can do icing in the area for relief This pain will subside in a day or two and gradually you will feel better. No need to worry.
I hope this answers your query.
In case you have additional questions or doubts, you can forward them to me, and I shall be glad to help you out.
Wishing you good health.
Regards.
Dr. Praveen Tayal.
For future query, you can directly approach me through my profile URL http://bit.ly/Dr-Praveen-Tayal
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask an Orthopaedic Surgeon

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor